# SDR MASA200601792

- Difficulty date: July 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,801 hours, 4,151 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5092 CLT - OTBD FLT SPOILER AND OTBD SPOILERON CAUTION MESSAGES.  MX RESET SYSTEM.  OP'S CHECK GOOD.
